Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Unprotected sex, condom failure. UTI symptoms, cramps, pinkish brown discharge in urine. Cause of worry?

I had unprotected sex with a guy friday night and condom broke so he pulled out and came in my mouth. Saturday I started having symptoms of a UTI (pain peeing, more frequent urination , etc.) Today I had a cramp for about five minutes then it went away and when I peed again, I noticed some stringy red-brown-pink discharge from my vagina and later some blood in my urine. What do you think the problem is?
Asked On : Thu, 22 Nov 2012
Answers:  1 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi there,
Thank you for your question.
You are most likely having a urinary tract infection and along with that I would like to rule out a sexually transmitted infection with the discharge from the vagina that you are having. I would strongly recommend that you should visit your doctor for further evaluation as you will most likely require antibiotics for this.
Kindest Regards
Answered: Fri, 23 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor